Im on Yasmin, since Last year and I had no side effects except for being very emotional the first month while taking it. But I never had breakthrough bleeding or any other side affect. Since that, Ive had no other problems. My periods last about 4 days and come on the 6th or 7th white pill.
I have been reading all these horrible stories about Yasmin on this web site. I have not started yet but I'm scared to now. What were you using before?
Reading all of the posts on another part of this forum elated to yasmin and yaz is very scary. My life has been seriously affected by taking yasmin for four years. If I only knew back then what I know now. Please consider the long term effects of taking any birth control pill, not just yasmin or yaz. They primarily work by putting your ovaries to sleep. The pill shuts down your own natural production of hormones and replaces them with lab manufactured hormones. Yasmin caused me to develop B12 deficiency, extreme anxiety, food intolerances, low libido and many more problems. All along I just persevered with the pill because I thought it was just my body trying to adjust. Now of course I know it was my body trying to fight the terrible changes been forced on it. After a lot of specialist fertility treatment and readjustment I am recovering. But please think about this before you take any artificial hormones. Do not trust the word of a doctor who has never taken any pill. The usual medical advice is to try the pill for 3 months before asking to be switched. Is this how long it takes a woman's body to accept the hormones or how long it takes the body to give up trying to tell the woman something? It may be very politically uncorrect to express my opinion that all hormonal contraception should be banned. But after many years of research and personal experience, that is the conclusion I have come to. Nobody yet knows what the long term effect of all the women who are now in their twenties and thirties taking the pill will be. Perhaps the effects will not become obvious until us women are in our fifties or sixties. I am a member of a forum called yasmin survivors. I probably cannot post links so if any body is interested, just google yasmin survivors and it should take you to the forum where you can read of other women's horrific side effects with yasmin and other birth control pills.
I hate to think of any other women going through the terrible long term side effects that hormonal contraception can cause. For any woman taking yasmin or other bcp for skin problems etc, please consider that if you are having those problems, then it is because you have a hormonal imbalance. It will not be fixed by adding in a hormone (Artificial estrogen or progestegin) that is completely different to your own. It is much easier fixed by using a natural progesterone cream to increase the bodies level naturally. Diet and avoidance of food that you are intolerant to can also help immensely. I know this to be true because I have been there myself.
I suffered a brainstem stroke from Yasmin. I regret ever taking any birth control pills. I am 37 and shouldn't of started it at a young age. Now I'm suffering because of this.